# SDR CALA2015091194292

- Difficulty date: September 10, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 58,141 hours, 23,195 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED IAW NR 2 SVC.  EPSU BATTERY EMER LT.  OPERATIONS TESTED IAW AMM 33-51-0 0-710-001-A.
